# SDR SCNA20240309063

- Difficulty date: January 6, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 67,196 hours, 39,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 787-807 Lbl17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FROM STA 787 TO STA 807 AT LBL 17.24 DOWN TRACK-TIE CARGO SECTION WITH CRACK.    PERFORMED PERMANENT REPAIR AT CARGO TRACK SECTION FROM STA727D+3 TO STA 821 ON LBL 17.24 IAW B737-800 BCF-SRM-53-00-53-2R3-REPAIR 3 FIGURE 201.
